# SDR SIMA20140112002

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 28,478 hours, 23,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 2898 FOUND FLIGHT ATTENDANT EMERGENCY FLASHLIGHT CHARGER HAD MELTED SPOT BY RESISTOR.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
